Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Wildly ramified $ Z/2$ actions in dimension two

Author: M. Artin
Journal: Proc. Amer. Math. Soc. 52 (1975), 60-64
MSC: Primary 14E20
MathSciNet review: 0374136
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The rings of power series which are invariant under an automorphism of order 2 are described by equations having a standard form.

References [Enhancements On Off] (What's this?)

  • [1] A. Grothendieck, Techniques de construction et théorèmes d'existence en géométrie algébrique. III, Séminaire Bourbaki 13ième année: 1960/61, Exposé 212, fasc. 1, Secrétariat mathématique, Paris, 1961. MR 27 #1339.
  • [2] Revêtements étales et groupe fondamental (SGA 1), Documents Mathématiques (Paris) [Mathematical Documents (Paris)], vol. 3, Société Mathématique de France, Paris, 2003 (French). Séminaire de géométrie algébrique du Bois Marie 1960–61. [Algebraic Geometry Seminar of Bois Marie 1960-61]; Directed by A. Grothendieck; With two papers by M. Raynaud; Updated and annotated reprint of the 1971 original [Lecture Notes in Math., 224, Springer, Berlin; MR0354651 (50 #7129)]. MR 2017446
  • [3] Joseph Lipman, Rational singularities, with applications to algebraic surfaces and unique factorization, Inst. Hautes Études Sci. Publ. Math. 36 (1969), 195–279. MR 0276239
  • [4] J.-P. Serre, Algèbre locale. Multiplicités, 2ième éd., Lecture Notes in Math., no. 11, Springer-Verlag, Berlin and New York, 1965. MR 34 #1352.
  • [5] Oscar Zariski, On the purity of the branch locus of algebraic functions, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 791–796. MR 0095846

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E20

Retrieve articles in all journals with MSC: 14E20

Additional Information

Keywords: Wild ramification, étale coverings, group actions
Article copyright: © Copyright 1975 American Mathematical Society